Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2013, Article ID 608516, 7 pages
http://dx.doi.org/10.1155/2013/608516
Case Report

Topical Nitroglycerine for Neonatal Arterial Associated Peripheral Ischemia following Cannulation: A Case Report and Comprehensive Literature Review

1Department of Pediatrics, Umm Al Qura University, P.O. Box 7607, Mecca 21955, Saudi Arabia
2Department of Pediatrics, International Medical Center, Hael Street, P.O. Box 2172, Jeddah 21451, Saudi Arabia
3Department of Pediatrics (Neonatal Division), McMaster University, HSC-3A, 1280 Main Street West, Hamilton, ON, Canada L8S 4K1

Received 30 July 2013; Accepted 8 September 2013

Academic Editors: R. Lauterbach, J. Muraskas, and K. Sarafidis

Copyright © 2013 Rafat Mosalli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafat Mosalli, Mohamed Elbaz, and Bosco Paes, “Topical Nitroglycerine for Neonatal Arterial Associated Peripheral Ischemia following Cannulation: A Case Report and Comprehensive Literature Review,” Case Reports in Pediatrics, vol. 2013, Article ID 608516, 7 pages, 2013. https://doi.org/10.1155/2013/608516.